zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Second-order boundary value problems with integral boundary conditions. (English) Zbl 1169.34310
The author studies the existence of positive solutions of the solutions of the second-order boundary value problem $$ y'' = f(t, y(t)), \quad 0 < t < 1, $$ $$ y(0) - ay'(0) = \int_0^1 \! g_0(s) y(s) \, ds, $$ $$ y(1) - by'(1) = \int_0^1 \! g_1(s) y(s) \, ds, $$ where $f:[0, 1] \times \mathbb{R} \to \mathbb{R}$ and $g_0, g_1 : [0, 1] \to [0, +\infty)$ are continuous and, $a$ and $b$ are nonnegative real numbers. The results are based on the classical cone expansion and contraction technique. The author provides and example at the end of the paper to illustrate his technique.

MSC:
34B18Positive solutions of nonlinear boundary value problems for ODE
34B15Nonlinear boundary value problems for ODE
47N20Applications of operator theory to differential and integral equations
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.; O’regan, D.; Wong, P. J. Y.: Positive solutions of differential, difference and integral equations. (1999)
[2] Boucherif, A.; Henderson, J.: Positive solutions of second order boundary value problems with sign changing Carathéodory nonlinearities. Electron. J. Qual. theory differ. Equ. 2006 (2006) · Zbl 1117.34016
[3] Cac, N. P.; Fink, A. M.; Gatica, J. A.: Nonnegative solutions of quasilinear elliptic boundary value problems with nonnegative coefficients. J. math. Anal. appl. 206, 1-9 (1997) · Zbl 0869.34022
[4] Cannon, J. R.: The solution of the heat equation subject to the specification of energy. Quart. appl. Math. 21, No. 2, 155-160 (1963) · Zbl 0173.38404
[5] Chegis, R. Yu.; Chegis, R. Yu.: Numerical solution of a heat conduction problem with an integral boundary condition. Litovsk. mat. Sb. 24, 209-215 (1984) · Zbl 0578.65092
[6] Deimling, K.: Nonlinear functional analysis. (1985) · Zbl 0559.47040
[7] De Figueiredo, D. G.; Lions, P. L.; Nussbaum, R. D.: A priori estimates and existence of positive solutions of semilinear elliptic equations. J. math. Pures appl. 61, 41-63 (1982) · Zbl 0452.35030
[8] Infante, G.: Eigenvalues and positive solutions of odes involving integral boundary conditions. Discrete contin. Dyn. syst. (Suppl.), 436-442 (2005) · Zbl 1169.34311
[9] Ionkin, N. I.: Solution of a boundary value problem in heat conduction theory with nonlocal boundary conditions. Differential equations 13, 294-304 (1977)
[10] Keller, H. B.: Some positone problem suggested by nonlinear heat generation. Bifurcation theory and nonlinear eigenvalue problems, 217-255 (1969)
[11] Khan, R. A.: The generalized method of quasilinearization and nonlinear boundary value problems with integral boundary conditions. Electron. J. Qual. theory differ. Equ. 2003, No. 10, 1-15 (2003) · Zbl 1055.34033
[12] Kong, L.; Kong, Q.: Multipoint boundary value problems of second order differential equations. Nonlinear anal. 58, 909-931 (2004) · Zbl 1066.34012
[13] Krasnoselskii, M. A.: Positive solutions of operator equations. (1964)
[14] Kiper, H. J.: On positive solutions of nonlinear elliptic eigenvalue problems. Rend. circ. Mat. Palermo serie II, tomo XX, 113-138 (1971)
[15] Webb, J. R. L.: Remarks on positive solutions of some three point boundary value problems. Discrete contin. Dyn. syst. 2003 (Suppl.), 905-915 (2003) · Zbl 1064.34015
[16] Yang, Z.: Positive solutions of a second order integral boundary value problem. J. math. Anal. appl. 321, 751-765 (2006) · Zbl 1106.34014